Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.52 (2020), 1st and 2nd Issue : [34] Collection home page

CONTENTS / SOMMARIO


1st ISSUE

Foreword

Preface

Gjata Oltiana, Zanolin Fabio

Complicated dynamics in a model of charged particles

Amann Herbert

Population dynamics in hostile neighborhoods

Shibata Tetsutaro

Global structure of bifurcation curves related to inverse bifurcation problems

Yamada Yoshio

Asymptotic properties of a free boundary problem for a reaction-di usion equation with multi-stable nonlinearity

Cintra W., Morales-Rodrigo C., Suarez A.

Non-standard bifurcation approach to nonlinear elliptic problems

Hieber Matthias, Nguyen Thieu Huy

Stability and periodicity of solutions to the Oldroyd-B model on exterior domains

Nagai Tetsutaka, Yamada Tetsuya

Boundedness of solutions to the Cauchy problem for an attraction-repulsion chemotaxis system in two-dimensional space

Hsu Sze-bi, Jiang Jifa

A spatiotemporal model of drug resistance in bacteria with mutations

Cano-Casanova Santiago

Influence of the spatial heterogeneities in the existence of positive solutions logistic BVPs with sublinear mixed boundary conditions

Montecchiari Piero, Rabinowitz Paul H.

A note on a class of double well potential problems

Kaufmann U., Ramos Quoirin H., Umezu K.

Past and recent contributions to indefinite sublinear elliptic problems

Véron Laurent

Nonlinear boundary value problems relative to the one dimensional heat equation

Ahmad Shair, Le Dung

Existence of attractors when diffusion and reaction have polynomial growth

Tellini Andrea

Numerical global bifurcation diagrams for a superlinear indefinite problem with a parameter appearing in the domain

Molina-Meyer Marcela, Prieto Medina Frank Richard

A collocation-spectral method to solve the bi-dimensional degenerate diffusive logistic equation with spatial heterogeneities in circular domain

 

2nd ISSUE

Foreword

Preface

Petronio Carlo

Realizations of certain odd-degree surface branch data

Wang Chao

Half-unknotted 2-orbifolds in orientable spherical 3-orbifolds

Benedetti Riccardo

Connectivity results for surface branched ideal triangulations

Casali Maria Rita, Cristofori Paola, Gagliardi Carlo

Crystallizations of compact 4-manifolds minimizing combinatorially de ned PL-invariants

Los Jérôme, Paoluzzi Luisa, Salgueiro António

Non-isometric hyperbolic 3-orbifolds with the same topological type and volume

Mednykh Alexander, Mednykh, Ilya

Two Moore's theorems for graphs

Aimi Shunsuke, Lee Donghi, Sakai Shunsuke, Sakuma Makoto

Classifiation of parabolic generating pairs of Kleinian groups with two parabolic generators

Wang Chao, Wang Shicheng, Zhang Yimu, Zimmermann Bruno

Finite group actions on the genus-2 surface, geometric generators and extendability

Mecchia Mattia, Seppi Andrea

On the diffeomorphism type of Seifert fibered spherical 3-orbifolds

Egorov Andrey, Vesnin Andrei

Volume estimates for right-angled hyperbolic polyhedra

Nadi Parvaneh, Varbaro Matteo

Canonical Cohen-Macaulay property and Lyubeznik numbers under Gröbner deformations

Alessandrini Giovanni

A small collection of open problems

Zimmermann Bruno P.

Tetrahedral Coxeter groups, large group-actions on 3-manifolds and equivariant Heegaard splittings

Ballico Edoardo

Tensor decompositions in rank +1 

Browse
Collection's Items (Sorted by Submit Date in Descending order): 21 to 34 of 34
PreviewIssue DateTitleAuthor(s)
A4_Yamada.pdf.jpg2020Asymptotic properties of a free boundary problem for a reaction-di usion equation with multi-stable nonlinearityYamada, Yoshio
B2_Wang.pdf.jpg2020Half-unknotted 2-orbifolds in orientable spherical 3-orbifoldsWang, Chao
A5_Suarez.pdf.jpg2020Non-standard bifurcation approach to nonlinear elliptic problemsCintra, W.; Morales-Rodrigo, C.; Suarez, A.
A3_Shibata.pdf.jpg2020Global structure of bifurcation curves related to inverse bifurcation problemsShibata, Tetsutaro
B1_Petronio.pdf.jpg2020Realizations of certain odd-degree surface branch dataPetronio, Carlo
B5_Paoluzzi.pdf.jpg2020Non-isometric hyperbolic 3-orbifolds with the same topological type and volumeLos, Jérôme; Paoluzzi, Luisa; Salgueiro, António
A7_Nagai.pdf.jpg2020Boundedness of solutions to the Cauchy problem for an attraction-repulsion chemotaxis system in two-dimensional spaceNagai, Tetsutaka; Yamada, Tetsuya
C1_NadiVarbaro.pdf.jpg2020Canonical Cohen-Macaulay property and Lyubeznik numbers under Gröbner deformationsNadi, Parvaneh; Varbaro, Matteo
A8_Hsu.pdf.jpg2020A spatiotemporal model of drug resistance in bacteria with mutationsHsu, Sze-Bi; Jiang, Jifa
A6_Hieber.pdf.jpg2020Stability and periodicity of solutions to the Oldroyd-B model on exterior domainsHieber, Matthias; Nguyen, Thieu Huy
A1_Zanolin.pdf.jpg2020Complicated dynamics in a model of charged particlesGjata, Oltiana; Zanolin, Fabio
B4_Casali.pdf.jpg2020Crystallizations of compact 4-manifolds minimizing combinatorially de ned PL-invariantsCasali, Maria Rita; Cristofori, Paola; Gagliardi, Carlo
B3_Benedetti.pdf.jpg2020Connectivity results for surface branched ideal triangulationsBenedetti, Riccardo
A2_Amann.pdf.jpg2020Population dynamics in hostile neighborhoodsAmann, Herbert
Collection's Items (Sorted by Submit Date in Descending order): 21 to 34 of 34
Subscribe to this collection to receive daily e-mail notification of new additions RSS Feed RSS Feed RSS Feed